Posted in the Zoloft, Sertraline Forum
Hello. I've ben on 100mg Zoloft for many years. I recently had a financial issue and was taking it everyother day for a couple weeks. I'm back to normal now (for the last two days). I feel very panicy and feel this dizzy weird wave feeling every once in a while. I have read that a missed dose can give you withdrawal symptoms, but once I'm back on track, do you think it's normal to still feel this way?
Take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose. If you had missed 3-5 doses, it would be better to report this to the doctor. Zoloft can cause potential harm if missed or overdosed. You may refer to http://www.zoloftlawsuitsattorney.com for more information.
Tell me when this thread is updated:
|How long until you feel the effects of Zoloft? (Mar '08)||7 hr||jenn65||9,945|
|Zoloft long term side effects? (Jan '09)||Sat||Anonymous9494||281|
|Zoloft and spotting between periods? (Aug '08)||Fri||BisonGal||83|
|Zoloft (Sertraline) VIVID Dreams almost Nightm... (Sep '11)||May 16||Jason||40|
|M-thadone 10's/ritalin/viagra 100's/ contact (v...||May 14||vietnam_shopper||1|
|M-thadone 10's/ritalin/viagra 100's/ contact (v...||May 13||vietnam_shopper||1|
|Zoloft withdrawal (Jun '11)||May 13||divalee||34|